MAUDE Adverse Event Report: VASCUTEK LTD GESLOFT; GESLOFT DOUBLE BIFURCATE

VASCUTEK LTD GESLOFT; GESLOFT DOUBLE BIFURCATE
Model Number GESLOFT DOUBLE BIFURCATE
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further action is not planned, however, the issue will be tracked and trended as part of the on-going complaints trending and reporting process and if an adverse trend develops action may be taken at that time.
 
Event or Problem Description
On (b)(6) a patient had a gelsoft double bifurcate device implanted.In an unconfirmed day in may 22 the patient attended a follow up examination where it was detected that the gelsoft device was leaking within the right external iliac.On (b)(6) an intervention was performed whereby a gore manufactured excluder device was implanted to arrest the bleeding.The procedure was successful and the patient suffered no reported damage.

Brand Name
GESLOFT
Common Device Name
GESLOFT DOUBLE BIFURCATE
Manufacturer (Section D)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, renrewshire PA49R R
UK  PA49RR
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, renrewshire PA49R R
UK   PA49RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan
glasgow, renrewshire PA49R-R
UK   PA49RR
MDR Report Key15102475
Report Number9612515-2022-00009
Device Sequence Number14599219
Product Code MAL
UDI-Device Identifier05037881110011
UDI-Public05037881110011
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P890045/S1
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model NumberGESLOFT DOUBLE BIFURCATE
Device Catalogue Number631809DB
Device Lot Number17299100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown